# SDR ASAA2023072544511

- Difficulty date: July 25, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR STRUCTURE INBD OF DOORWAY SILL WEB HAS CORROSION ON UPPER SURFACE OF CHORD AT STA 800 FASTENER HOLE. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND CHORD UPPER SURFACE STRAP OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED AND REPLACED STRAP IAW B737-800 SRM 51-40-02-0G-0 AND B737-800 SRM 51-40-05-0G-0 FIG 2W- 1.0 O- .100 R- .053 L- 1.25 D- .047.
